| Texto completo | |
| Autor(es): |
Laguna, Renato A.
;
Zani, Sergio Luis
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 442, p. 39-pg., 2025-10-15. |
| Resumo | |
Let M be the Mobius band, uniformized as R2/ G where G is the automorphism group generated by the isometry (x, y) (sic) (x + 1, -y). We show the existence of singular solutions u to the complex vector field L =(.) partial derivative+y(a(x, y)+ib(x, y))partial derivative/partial derivative y, a,b is an element of C-infinity(R2; R) partial derivative x where both Land u pass to the quotient. In other words, the passage of L to the Mobius band is not globally hypoelliptic. Some consequences for the question of whether non-orientable surfaces admit globally hypoelliptic vector fields are examined.< (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 18/14316-3 - Teoria geométrica de EDP e análise complexa multidimensional |
| Beneficiário: | Paulo Domingos Cordaro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |